# SDR K11A2019081273204

- Difficulty date: July 11, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N732CK
- Make and model: Boeing 737405
- Aircraft serial: 24271
- Aircraft time: 66,430 hours, 44,802 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Condition: Worn
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PYLON @ FWD LOWER EDGE HAS WORN FWD CLOSEOUT FRAME @ INLET COWL INTERFACE
